# SDR ASAA0180204

- Difficulty date: June 20, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2061
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING PREFLIGHT, OVERWING EMERGENCY LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REPLACED BATTERY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
